# SDR 96ZZZX391

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N102HS
- Make and model: Cessna 501
- Aircraft serial: 5010130
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Torque Tube
- Part number: 55421021
- Condition: Broken
- Location: Nlg Door
- Part time: 4,016 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NOSE GEAR DOOR HANGING OPEN.  THE GEAR DOOR TORQUE TUBE WAS BROKEN AT THE ATTACH POINT.  FLIGHT WITH THIS CONDITION COULD CAUSE THE NOSE GEAR TO JAM IN THE UP POSITION.  SUBMITTER RECOMMENDED FIT BY CESSNA WAS TO C/W SB 560-32-07.  THIS BULLETIN DOES NOT APPLY TO THE 501, BUT WILL FIX THIS PROBLEM.
